skin-hair-icon
Skin Allergy-Red Layer and burning
Hi, My wife was advised systaflam gel to be applied on hands since she had pain. After applying it for almost 10 days(both morning and evening) - she is now facing acute skin allergy. Initially it was looking like Hives but later it turned red tight skin layer on the skin. She has burning sensation and even difficulty moving hand.. She has stopped applying the gel but needs a TFCC surgery. How shall we go about the issue
48 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry.. she's suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.